MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER; PLATE,FIXATION,BONE
Model Number 02.107.308S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that 2.7mm va locking screws of various lengths broke during removal.There is reported surgical delay of 30 minutes.This complaint involves one (1) device va-lcp olecr pl 2.7/3.5 le 8ho l169 sst.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2b additional device product codes: hwc.D4: lot and expiration date.H3, h4, h6: part # 02.107.308s, synthes lot # 6960619, supplier lot # n/a, release to warehouse date: 15 jun 2012, manufactured by: elmira.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the va-lcp olecr pl 2.7/3.5 le 8ho l169 sst (product code: 02.107.308s lot number: 6960619).A dimensional inspection was performed for the va-lcp olecr pl 2.7/3.5 le 8ho l169 sst (product code: 02.107.308s lot number: 6960619) and met specifications.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the va-lcp olecr pl 2.7/3.5 le 8ho l169 sst (product code: 02.107.308s lot number: 6960619) was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 7 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14602757
Report Number2939274-2022-02101
Device Sequence Number12031490
Product Code HRS
UDI-Device Identifier10886982029393
UDI-Public(01)10886982029393
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number02.107.308S
Device Catalogue Number02.107.308S
Device Lot Number6960619
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 2.7 MM SELF-TAPPING; UNK - SCREWS: 2.7 MM SELF-TAPPING; UNK - SCREWS: 2.7 MM SELF-TAPPING; UNK - SCREWS: 2.7 MM SELF-TAPPING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale